Folgen
Hendrik Weber
Hendrik Weber
Bestätigte E-Mail-Adresse bei uni-muenster.de - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Global well-posedness of the dynamic Φ^4 model in the plane
JC Mourrat, H Weber
The Annals of Probability 45 (4), 2398-2476, 2017
2062017
The Dynamic Model Comes Down from Infinity
JC Mourrat, H Weber
Communications in Mathematical Physics 356 (3), 673-753, 2017
202*2017
Convergence of the Two‐Dimensional Dynamic Ising‐Kac Model to
JC Mourrat, H Weber
Communications on Pure and Applied Mathematics 70 (4), 717-812, 2017
1072017
Spectral gap for the stochastic quantization equation on the 2-dimensional torus
P Tsatsoulis, H Weber
Annales de l’Institut Henri Poincaré - Probabilités et Statistiques 54 (3 …, 2018
952018
Quasilinear SPDEs via rough paths
F Otto, H Weber
Archive for Rational Mechanics and Analysis 232, 873-950, 2019
892019
Large deviations for white-noise driven, nonlinear stochastic PDEs in two and three dimensions
M Hairer, H Weber
Annales de la faculté des sciences de Toulouse Sér. 6 24 (1), p. 55-92, 2015
862015
Stochastic PDEs, regularity structures, and interacting particle systems
A Chandra, H Weber
Annales de la Faculté des sciences de Toulouse: Mathématiques 26 (4), 847-909, 2017
842017
Rough Burgers-like equations with multiplicative noise
M Hairer, H Weber
Probability Theory and Related Fields 155, 71-126, 2013
742013
Triviality of the 2D stochastic Allen-Cahn equation
M Hairer, M Ryser, H Weber
Electronic Journal of Probability 17, 2012
722012
Kullback--Leibler approximation for probability measures on infinite dimensional spaces
FJ Pinski, G Simpson, AM Stuart, H Weber
SIAM Journal on Mathematical Analysis 47 (6), 4091-4122, 2015
692015
Space‐Time Localisation for the Dynamic Model
A Moinat, H Weber
Communications on Pure and Applied Mathematics 73 (12), 2519-2555, 2020
672020
Algorithms for Kullback--Leibler approximation of probability measures in infinite dimensions
FJ Pinski, G Simpson, AM Stuart, H Weber
SIAM Journal on Scientific Computing 37 (6), A2733-A2757, 2015
672015
Construction of Diagrams for Pedestrians
JC Mourrat, H Weber, W Xu
Meeting on Particle Systems and PDE's, 1-46, 2015
552015
The Schrödinger equation with spatial white noise potential
A Debussche, H Weber
Electronic Journal of Probability 23, 2018
442018
Approximating rough stochastic PDEs
M Hairer, J Maas, H Weber
Communications on Pure and Applied Mathematics 67 (5), 776-870, 2014
422014
Quasi-invariant Gaussian measures for the nonlinear wave equation in three dimensions
T Gunaratnam, T Oh, N Tzvetkov, H Weber
Probability and Mathematical Physics 3 (2), 343-379, 2022
412022
Sharp interface limit for invariant measures of a stochastic Allen‐Cahn equation
H Weber
Communications on Pure and Applied Mathematics 63 (8), 1071-1109, 2010
382010
Gaussian Approximations for Probability Measures on
Y Lu, A Stuart, H Weber
SIAM/ASA Journal on Uncertainty Quantification 5 (1), 1136-1165, 2017
372017
An Eyring–Kramers law for the stochastic Allen–Cahn equation in dimension two
N Berglund, G Di Gesù, H Weber
372017
A priori bounds for quasi-linear SPDEs in the full sub-critical regime
F Otto, J Sauer, S Smith, H Weber
arXiv preprint arXiv:2103.11039, 2021
362021
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20